File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On generalized expectation-based estimation of a population spectral distribution from high-dimensional data

TitleOn generalized expectation-based estimation of a population spectral distribution from high-dimensional data
Authors
Issue Date2015
Citation
Annals of the Institute of Statistical Mathematics, 2015, v. 67 n. 2, p. 359-373 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/200919

 

DC FieldValueLanguage
dc.contributor.authorLi, Wen_US
dc.contributor.authorYao, JJen_US
dc.date.accessioned2014-08-21T07:07:11Z-
dc.date.available2014-08-21T07:07:11Z-
dc.date.issued2015en_US
dc.identifier.citationAnnals of the Institute of Statistical Mathematics, 2015, v. 67 n. 2, p. 359-373en_US
dc.identifier.urihttp://hdl.handle.net/10722/200919-
dc.languageengen_US
dc.relation.ispartofAnnals of the Institute of Statistical Mathematicsen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsThe original publication is available at www.springerlink.com-
dc.titleOn generalized expectation-based estimation of a population spectral distribution from high-dimensional dataen_US
dc.typeArticleen_US
dc.identifier.emailYao, JJ: jeffyao@hku.hken_US
dc.identifier.authorityYao, JJ=rp01473en_US
dc.description.naturepostprint-
dc.identifier.doi10.1007/s10463-014-0452-2en_US
dc.identifier.hkuros233579en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats